Humira injection sites

Common Questions and Answers about Humira injection sites

humira

I just started humira then out the blue I flared up,nw I'm due for my 15th day injection but hve to wait for my Doc to call to let me know if I'm able to continue the humira injection wth this active virus.I think the humira reactivated the virus,wow! What u suspect she'll say?
you should always position injections at least 1 inch from recently used injection sites and avoid injection into tender, bruised, red, or hard areas. When you administer the injection you may pinch the area up when giving the injection (I hope that makes sense) Also you may want to apply a cool compress afterwards. This may help decrease injection site discomfort." That said, if this does not work out for you, I hear that enbrel stings but is not painful.
There are enough other sites and posts of the same complaint and also in the first 6 months on Humira. It was about my 3rd injection I think when I started having tooth pain in my upper front teeth. Within a couple of days, my bottom front teeth stated hurting. I skipped a week of Humira under Dr advice incase I was fighting a sinus infection. Symptoms got better. Then I started back on my Humira last night and my teeth are killing me again.
's office) is not open on Saturday or Sunday, you might want to change the day of the injection. As to injection sites, abdomen or thigh is preferred for self-injection, and the nurse should point out specifics, as well as hand you a chart or video. Injections sites should be rotated each week, so best to keep a journal with notations so you will remember where the last sequence of injections were.
Guess I have tried most medications, except Remicade, which my gastro advises against as I also have chronic psoriasis and he said I will get infections at the injection/infusion sites. I have been on methotrexate for some 5 years now, orally initially, but after I got breast cancer in 2003, and had to suspend mtx because I was having FEC chemo. Since then have been on weekly self administered injections.
I went back to my doctor, and told him the pain was getting worse and that I wanted another injection. The day before my second injection, my hip went nuts, I could barely stand, and I was in agony. It felt like I had been stabbed and the knife was still in, the pain was migrating down my whole leg. It was like active labour. I had taken my maximum tramadol dose, codeine and norflex and it was getting worse. I got down on the floor and thought, I can’t make this worse.
sulindac, injectable humira and methotrexate. With the sulindac, espectially, the twitching diminishes to low intensity, and spasms become occasional. But then I have flare ups, like now, with viciously jumping calf muscles and spasms in the legs and feet, so today I'm also starting a Medrol Dose Pak. I also got relief if I took a big dose of flexeril right before bed, but that left me feeling like a zombie the following day.
I have also had the same issues since I was young, except they were on my hands. None of my GPs have given me any answers and only advised me to use OTC hydrocortisone creams. Last Dec they spread though and got worse! By Feb I had them on my scalp, feet and legs. They all start out just clear filled but quickly fill with puss, itch like crazy, sting when popped, and cause a lot of peeling around the site. They are very deep, and are everywhere on my feet and hands, legs and scalp now.
humans, and foggers with DDVP in them , check for Sorptive 2% dust, ( this is not a brand name) There are sites where it shows photo's of their cycle, you'll find it's what you've been seeing under magnifacation right along. You might also have some mites but they leave, these stay !
After taking prednisone at 60mg/day, my blood sugar reached up over 200 and had to have insolin injection 4 times per day. but, at the dose of 20mg/day, blood sugar is at normal level. Next week I will see family doctor to have blood test. I am wondering how long I can take prednisone for? Should I change prednisone to imuran? Thank you very much!
I thought the itching may have been a symptom of this. They put me on Humira injections and the other symptoms went away but I still cannot tan without horrible itching. I have tried Benadryl, Atarax, Xyzal, Zyrtec and nothing helped. I have no physical signs like hives or rash. I have seen an allergist and have no allergies and my thyroid and blood tests were all fine.
MedHelp Health Answers